Bulletin of the Brazilian Mathematical Society

, Volume 36, Issue 3, pp 393–401 | Cite as

A Class of Artin-Schreier Towers with Finite Genus

Article
  • 37 Downloads

Abstract.

We study the asymptotic behaviour of the genus in some Artin-Schreier towers of function fields over a finite field, and we present a new class of Artin-Schreier towers having finite genus.

Keywords:

function fields finite fields towers of function fields Artin-Schreier extensions of function fields 

Mathematical subject classification:

11R58 14H05 11D59 14G15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Division of Mathematical SciencesSchool of Physical and Mathematical Sciences, Nanyang Technological UniversitySingapore 637616SINGAPORE
  2. 2.Fachbereich MathematikUniversität Duisburg-Essen, Campus EssenEssenGERMANY
  3. 3.Sabanci University, MDBFOrhanli, Tuzla 34956, IstanbulTURKEY
  4. 4.Department of MathematicsEast China Normal UniversityShanghai, 200062P.R. CHINA

Personalised recommendations